# SDR ASOA20140912101

- Difficulty date: September 12, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 38,646 hours, 29,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 1 Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ODOR OF BURNING OIL FROM NR 1 PACK WHEN IT IS POWERED BY ENGINE BLEED. MAINTENANCE PERFORMED TROUBLESHOOTING IAW AMM 21-20-00.  PERFORMED ENGINE 1 AND 2 HIGH POWER RUNS WITH NO BURNING ODOR NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
